• Size

    10 ct

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Protect from excessive humidity. Misc: Bisacodyl USP. Overnight relief. Gentle, predictable overnight relief. No. 1 doctor recommended brand (among stimulant laxatives). Easy-to-swallow, comfort coated Dulcolax Tablets are gentle enough for sensitive stomachs, yet strong enough for effective overnight relief. Trust Dulcolax Tablets to relieve constipation in 6 to 12 hours. Dulcolax does not supply store brands. Coupons inside! Questions? Call 1-888-285-9159 (English/Spanish), M-F, 8:30 - 5 EST, or visit www.DULCOLAX.com. Product of Italy. Manufactured in Mexico.

    Identifier

    00681421020015

    SKU/UPC

    68142102001

    Manufacturer

    Chattem

    Brand

    Dulcolax
  • Size

    3 pk

    Description

    Other Information: Each tablet contains: calcium 270 mg, magnesium 55 mg. Misc: 3 rolls. Goes to work instantly.

    Identifier

    00041167100165

    SKU/UPC

    4116710016

    Manufacturer

    Chattem

    Brand

    Rolaids
  • Size

    1 ea

    Identifier

    00369168309081

    SKU/UPC

    36916830908
  • Size

    30 ct

    Description

    Luden's® Wild Berry Throat Drops. Soothes your throat. Tastes great! Pectin lozenge/oral demulcent. 30. Uses: for temporary relief of minor discomfort and protection of irritated areas in sore mouth and sore throat. Try our other great Luden's® flavors! Luden's®, Wild Cherry. Luden's®, Wild Honey. Luden's®, Sugar Free Wild Cherry. Questions 1-866-583-3677 ludens.com. Visit our website: www.ludens.com. ©2013 Medtech Products Inc. A Prestige Brands Company.

    Identifier

    00814832010409

    SKU/UPC

    81483201040

    Manufacturer

    Prestige Brands, Inc.

    Brand

    Luden's
  • Size

    5 ct

    Description

    Other Information: Store between 68 to 77 degrees F (20 to 25 degrees C). Do not use if individual blister unit is open or torn. Misc: Cetirizine HCl/antihistamine 10 mg tablets. 24 hour relief of sneezing; runny nose; itchy, watery eyes; itchy throat or nose. Easy open blister. Questions? Call 1-800-343-7805. www.zyrtec.com. Made in Belgium.

    Identifier

    00312547204309

    SKU/UPC

    31254720430

    Manufacturer

    McNeil PPC

    Brand

    Zyrtec
  • Size

    10 ct

    Description

    Immune Support Supplement. Helps support your immune system. Blast of vitamin C. Plus 13 vitamins, minerals & herbs. Naturally and artificially flavored. Add to your favorite beverage! Also try Airborne in other great flavors and formants. The original formula created by a school teacher. No preservatives. Airborne effervescent formula offers fast-acting absorption! Take up to 3x per day. Health. Hygiene. Home. (These statements have not been evaluated by the Food and Drug Administration. This product is not intended to diagnose, treat, cure or prevent any disease.)

    Identifier

    00647865100010

    SKU/UPC

    64786510001

    Manufacturer

    Reckitt Benckiser

    Brand

    Airborne
  • Size

    15 oz

    Description

    Fiber Supplement. Naturally and artificially flavored. 72 teaspoons (serving size varies. See directions on back panel for more information.). No. 1 doctor recommended brand. Made a change. 100% natural psyllium husk. Helps you fell less hungry between meals. Helps maintain healthy blood sugar levels as part of your diet. Helps lower cholesterol to promote heart health (See back for information about soluble fiber and heart disease.). Promotes digestive health. Sugar-free (not a low calorie food). For other ways to get MultiHealth benefits, try Metamucil psyllium capsules or Meta Health Bars. Also try MetaBiotic, a probiotic supplement. Meta makes it easy and convenient to take a step to support your overall health! Gluten free (May contain trace amounts less than 20 ppm). This Metamucil product has a low glycemic index, a measure of the effect of dietary carbohydrates on blood sugar. Questions? 1-800-983-4237. www.metawellness.com. (These statements have not been evaluated by the Food and Drug Administration. This product is not intended to diagnose, treat, cure or prevent any disease.)

    Identifier

    00037000740841

    SKU/UPC

    3700074084

    Manufacturer

    P & G

    Brand

    Meta
  • Size

    0.35 oz

    Description

    Carmex® Cherry Lip Balm. Broad spectrum SPF 15 sunscreen water resistant (80 minutes). It soothes. It heals. It protects®. Long lasting relief for dry, chapped lips. Uses: Helps prevent sunburn. If used as directed with other sun protection measures (see directions), decreases the risk of skin cancer and early skin aging caused by the sun. Money back guarantee. www.mycarmex.com. ©2013 Carma Laboratories, Inc.

    Identifier

    00083078014308

    SKU/UPC

    8307801430

    Manufacturer

    Carma Labs Inc.

    Brand

    Carmex
  • Size

    20 ct

    Description

    Luden's® Pectin Lozenge/Oral Demulcent Throat Drops Watermelon. Soothes your throat tastes great! Uses: For temporary relief of minor discomfort and protection of irritated areas in sore mouth and sore throat. Questions 1-866-583-3677. www.ludens.com. A Prestige Brands Company. ©2015 Medtech Products Inc.

    Identifier

    00814832015244

    SKU/UPC

    81483201524

    Manufacturer

    Medtech Products Inc.

    Brand

    Luden's
  • Size

    1 ea

    Description

    Doctor recommended 81 mg dose. Chewable aspirin pain reliever (NSAID). Aspirin regimen. America's original great tasting orange flavor! Talk to your doctor before starting an aspirin regimen. Aspirin is not right for everyone.

    Identifier

    00816526010047

    SKU/UPC

    81652601004

    Manufacturer

    St Josephs Health Products

    Brand

    St Joseph
  • Size

    6 ct

    Description

    Tagamet HB 200® Acid Reducer Tablets . Take anytime you need it: Before meal. During meal. After meal. Cimetidine tablets 200mg/acid reducer. Just one tablet relieves and prevents heartburn and acid indigestion. Read and retain the important drug interaction warnings printed on the inside of this carton. Tagamet HB 200® is a registered trademark of Medtech Products Inc. Uses: Relieves heartburn associated with acid indigestion and sour stomach. Prevents heartburn associated with acid indigestion and sour stomach brought on by eating or drinking certain foods and beverages. A Prestige Brands Company. For more information, visit tagamet.com. Questions or Comments Call toll-free 1-800-482-4394 (English/Spanish) weekdays. ©2012.

    Identifier

    00042037103712

    SKU/UPC

    4203710371

    Manufacturer

    Prestige Brands, Inc.

    Brand

    Tagamet HB 200
  • Size

    30 ct

    Identifier

    00070038615279

    SKU/UPC

    7003861527
  • Size

    50 ct

    Identifier

    00070038201786

    SKU/UPC

    7003820178
  • Size

    20 ct

    Identifier

    00070038609230

    SKU/UPC

    7003860923
  • Size

    1 ea

    Description

    Mercury free. A safe alternative to glass thermometers. Safe and accurate. Clinically accurate. Memory recalls last reading. Waterproof. Oral or rectal. Fast and accurate, a reading within +/- 0.2 degrees F in 60 seconds. Memory recalls and displays last temperature taken. Automatic shut-off for longer battery life. Waterproof, for easy, more thorough cleaning. No glass to break, no fear of mercury poisoning. Made in China.

    Identifier

    00328785508208

    SKU/UPC

    32878550820

    Manufacturer

    Kaz

    Brand

    Kaz
  • Size

    10 oz

    Identifier

    00070038619857

    SKU/UPC

    7003861985
  • Size

    100 ct

    Description

    Dietary Supplement. List no. 1470. L200. USP verified. Made with D3. Helps support strong bones and teeth. Helps support healthy bones and teeth - this product has key nutrients that help support strong bones as well as aid in nerve, muscle and metabolic functions. Zinc also participates in antioxidant processes. Vitamin D helps improve calcium absorption. Color derived from natural source - no synthetic dyes. No artificial flavors. No preservatives. No yeast. Gluten free. www.NatureMade.com. USP has tested and verified ingredients, potency and manufacturing process. USP sets official standards for dietary supplements. www.uspverified.org. (These statements have not been evaluated by the Food and Drug Administration. This product is not intended to diagnose, treat, cure or prevent any disease). Tableted and quality tested in the USA.

    Identifier

    00031604014704

    SKU/UPC

    3160401470

    Manufacturer

    Nature Made Nutritional Products

    Brand

    Nature Made
  • Size

    4 oz

    Description

    PediaCare® Children 4-11 Cherry Flavor Cough & Congestion. Fast acting. 100% dedicated to kids™. Thins & loosens mucus cough. Chest congestion. Non-drowsy. Dextromethorphan HBr - cough suppressant. Guaifenesin - expectorant. Uses: Helps loosen phlegm (mucus) and thin bronchial secretions to rid the bronchial passageways of bothersome mucus and make coughs more productive. Temporarily relieves: Cough due to minor throat and bronchial irritation as may occur with the common cold or inhaled irritants. The intensity of coughing. The impulse to cough to help your child get to sleep. PediaCare® medicines are specially designed for kids. PediaCare's® fever reducing and cough cold products come in kid-friendly flavors and forms, plus contain fast-acting ingredients. That's because medicine made for kids helps make getting better easier. Helping Kids Feel Better™. Questions or comments 1-888-474-3099. Mon.-Fri. 8 am to 8 pm EST. pediacare.com. ©2014 A Prestige Brands Company.

    Identifier

    00814832010836

    SKU/UPC

    81483201083

    Manufacturer

    Prestige Brands, Inc.

    Brand

    PediaCare
  • Size

    36 ct

    Description

    Other Information: Each Tablet Contains: sodium 504 mg. Phenylketonurics: Contains phenylalanine 9 mg per tablet. Store at room temperature. Avoid excessive heat. Alka-Seltzer Lemon Lime in water contains principally the antacid sodium citrate and the analgesic sodium acetylsalicylate. Misc: Anhydrous citric acid/antacid. Aspirin (NSAID)/analgesic. Sodium bicarbonate/antacid. Fast relief of: heartburn; upset stomach; acid indigestion with headache and body aches. Take Alka-Seltzer any time - morning, noon, or night - when you need relief from heartburn, upset stomach, acid indigestion with headache or body aches. Questions or comments? 1-800-986-0369 (Mon-Fri 9AM-5PM EST) or www.alkaseltzer.com. Made in Mexico.

    Identifier

    00016500048060

    SKU/UPC

    1650004806

    Manufacturer

    Bayer Consumer Care

    Brand

    Alka Seltzer
  • Size

    16 ct

    Description

    Vivarin® Caffeine Alertness Aid Tablets. Safe & effective. Functional Caffeine®. For mental alertness. 200mg each. Use: Helps restore mental alertness or wakefulness when experiencing fatigue or drowsiness. Retain outer carton for complete directions and warnings. Vivarin®, Vivarin® and design, stylization and trade dress, and Functional Caffeine® are registered trademarks of Meda AB. Questions or comments Call toll free 1-855-874-0970 weekdays. www.vivarin.com. Vivarin® making the most of Every Day®. ©2015 Meda AB.

    Identifier

    00346017018165

    SKU/UPC

    34601701816

    Manufacturer

    Meda Consumer Healthcare Inc.

    Brand

    Vivarin
  • Size

    1 ea

    Description

    A+D® Diaper Rash Cream with Aloe. Pediatrician recommended. Treat. Use at first sign of diaper rash. With dimethicone and zinc oxide. Helps treat & calm diaper rash. Allows skin to heal naturally. Paraben-free, dye-free, phthalate-free. Bayer. Moisturizing with aloe. Helps seal out wetness to allow skin to heal naturally. Uses: Helps treat and prevent diaper rash. Protects minor skin irritation due to diaper rash and helps seal out wetness. Trusted for over 60 years. A+D quality guarantee: If you are not 100% Satisfied with this product, please mail the UPC from the package along with your original sales receipt and a brief explanation to Attn: MBG, Bayer Healthcare LLC, Consumer Care, 100 Bayer Blvd., P.O. Box 915, Whippany, NJ 07981. Gold standard of Protection™. Questions 1-800-317-2165. Bayer, the Bayer Cross, and A&D are registered trademarks of Bayer. The Gold Standard is a trademark of Bayer. www.myadbaby.com. ©2015 Bayer.

    Identifier

    00041100811288

    SKU/UPC

    4110081128

    Manufacturer

    Bayer HealthCare Consumer Care

    Brand

    A+D
  • Size

    12 ct

    Description

    Lactase Enzyme Supplement. Single serve pouches, 1 caplet per serving. For the prevention of: gas; bloating; diarrhea associated with digesting dairy. Enjoy dairy again! Lactaid Fast Act supplements for the prevention of: gas, bloating, and diarrhea associated with digesting dairy. How it Works: Lactaid Fast Act Supplement contains a natural lactase enzyme that your body may not produce enough of. It works naturally and in harmony with your body to help you digest dairy. This is a dietary supplement, not a drug, and may be used by adults and children 4 years and over. May be used every time and eat food containing dairy - every meal, every snack, every day. Questions or comments? Call Toll Free: 1-800-Lactaid. Outside US/Canada, Dial Collect: 215-273-8755. Visit us at: lactaid.com. Experience the total joy of dairy. Meet the Lactaid family of products. (This statement has not been evaluated by the Food & Drug Administration. This product is not intended to diagnose, treat, cure or prevent any disease.) Made in Canada.

    Identifier

    00300450910127

    SKU/UPC

    30045091012

    Manufacturer

    McNeil Nutritionals

    Brand

    Lactaid
  • Size

    100 ct

    Identifier

    00070038602866

    SKU/UPC

    7003860286
  • Size

    1 ea

    Description

    One A Day® Men's Health Formula Multivitamin Tablets. Multimineral Supplement. Complete Multivitamin with more: Formulated to Support*: Heart Health‡. Healthy Blood Pressure††. Immunity. Physical Energy. Specialized Formula with More of What Matters to Men. Formulated to support:* Heart Health with vitamin B6, B12, C, E and folic acid. Healthy Blood Pressure‡‡ with vitamin C, calcium, more† vitamin D and magnesium. Immunity with Vitamins A, C, E, selenium. Physical energy With Vitamins B6, B12, pantothenic acid, chromium and folic acid to help convert food energy. †With 25% DV more Vitamin D (700 IU vs. 600 IU) and 10% DV more magnesium (140 mg vs. 100mg) than Centrum® Men. †† To help maintain blood pressure levels already within the normal range. ‡ Not a replacement for heart medications. A complete Multivitamin with more of what matters to men. One A Day® Men's Health Formula is a complete multivitamin specially formulated for leading health concerns of men. It contains key nutrients to support heart health‡ and more† Vitamin D and magnesium which help support healthy blood pressure‡‡*. Does not contain iron. Does not contain aspirin. *This statement is has not been evaluated by the Food and Drug Administration. This product is not intended to diagnose, treat, cure, or prevent any disease. Made of US & imported materials. Bayer, the Bayer Cross and One A Day are registered trademarks of Bayer. Centrum is a registered trademark of Wyeth Holdings Corporation. Questions or Comments Please Call 1-800-800-4793 (Mon-Fri 9AM - 5 PM EST).

    Identifier

    00016500500162

    SKU/UPC

    1650050016

    Manufacturer

    Bayer HealthCare Consumer Care

    Brand

    One A Day
  • Size

    100 ct

    Identifier

    00070038603153

    SKU/UPC

    7003860315
  • Size

    1 ct

    Identifier

    00070038581369

    SKU/UPC

    7003858136
  • Size

    4 oz

    Description

    Other Information: Each 10 ml contains: sodium 6 mg. Tamper Evident: Do not use if neckband on bottle cap is broken or missing. Store between 68-77 degrees F (20-25 degrees C). Do not refrigerate. Dosing cup provided. Misc: Ages 6+. Acetaminophen 325 mg (Pain reliever/Fever reducer). Dextromethorphan HBr 10 mg (Cough suppressant). Guaifenesin 200 mg (Expectorant). Phenylephrine HCl 5 mg (Nasal decongestant). Fever. Cough. Stuffy nose. Chest congestion. Breaks up mucus. Questions? 1-866-Mucinex (1-866-682-4639). You may also report side effects to this phone number. Parents: Learn about teen medicine abuse. wwww.StopMedicineAbuse.org. Dosing cup included. Each dose of berry blast-flavored Children's Mucinex Multi-Symptom Cold & Fever Liquid: reduces fever; controls cough; relieves stuffy nose; relieves chest congestion; breaks up mucus. Questions or comments? 1-866-Mucinex (1-866-682-4639) or www.mucinex.com. Made in England.

    Identifier

    00363824017648

    SKU/UPC

    36382401764

    Manufacturer

    Reckitt Benckiser

    Brand

    Mucinex
  • Size

    100 ct

    Identifier

    00070038603283

    SKU/UPC

    7003860328
  • Size

    30 pk

    Description

    Dietary Supplement. Flavored fizzy drink mix with natural flavors. Essential nutrients. Antioxidants. Vitamin C. Manganese. Zinc. 7 B vitamins. Electrolytes. Caffeine free. Gluten free. Vegetarian. Natural sweeteners. Natural sweeteners & flavors. Naturally-sourced colors. Consumer Line: 1.888.425.2362. emergenc.com. Immune Support: 1,000 mg of vitamin C plus other antioxidants zinc and manganese support your immune system. Energy: 7 B vitamins including B1, B2, B3, B5, B6, B9 and B12 enhance energy naturally without caffeine. Electrolytes: Great for post-workout, replace key electrolytes lost through perspiration. Naturally, it's good for you! Bursting with all sorts of sunshine-y citrus deliciousness, it's no wonder we call it Super. With each sip, you can feel the essential nutrients flow through your body in a wave of Emergen-C rejuvenation. If feeling good is your thing, you found the right box. Charity: Water: We are committed to providing clean and safe drinking water to people in developing countries, and your support makes a difference. Learn more at emergenc.com/charitywater. Feel the good. Get your free samples at emergenc.com! While supplies last. See emergenc.com for limitations. Antioxidants (vitamin C, zinc and manganese). FSC: Mix - Packaging from responsible sources. www.fsc.org. Our boxes are printed with vegetable-based inks. Recyclable. This box is recyclable. (These statements have not been evaluated by the Food and Drug Administration. This product is not intended to diagnose, treat, cure or prevent any disease.)

    Identifier

    00076314302031

    SKU/UPC

    7631430203

    Manufacturer

    Alacer

    Brand

    Emergen C
  • Size

    15 ml

    Description

    Other Information: Store between 68 degrees to 77 degrees F (20 degrees to 25 degrees C). Retain carton for future reference on full labeling. Misc: Oxymetazoline HCl Nasal Solution. Won't drip from nose or down throat. Fast, powerful congestion relief. Colds. Allergies. Helps rehydrate dry nasal passages. No. 1 doctor & pharmacist recommended brand. 12 hour relief. Afrin No Drip is a breakthrough in nasal sprays. It stays where you spray it without messy dripping from your nose or down your throat. It contains a special blend of ingredients that soothes and moisturizes dry irritated nasal passages. It starts to work in seconds providing 12 hours of nasal congestion relief without drowsiness. 12-hour relief from nasal congestion. Relief lasts all-day or all-night. www.Afrin.com. Product of Germany.

    Identifier

    00041100015112

    SKU/UPC

    4110001511

    Manufacturer

    Bayer Consumer Care

    Brand

    Afrin
  • Size

    1 ea

    Description

    Other Information: Storage. Keep tightly closed and away from excessive heat. Misc: Odorless - tasteless. Gastro intestinal. A trusted, all natural laxative. Stimulant laxative. Questions or Comments? 1-800-662-3435. We help people feel better. Go to: www.simplehomeremedies.com to find helpful hints and learn more about Castor Oil.

    Identifier

    00303950515960

    SKU/UPC

    30395051596

    Manufacturer

    Humco

    Brand

    Humco
  • Size

    150 ct

    Description

    Rolaids® Antacid/Calcium & Magnesium Supplement Regular Strength Chewable Tablets Mint. Naturally & artificially flavored. Goes to work instantly. Uses: Relieves: Heartburn. Sour stomach. Acid indigestion. Other Information: Each tablet contains: Calcium 220 mg, Magnesium 45 mg. © 2014 Chattem, Inc.

    Identifier

    00041167100028

    SKU/UPC

    4116710002

    Manufacturer

    Chattem, Inc.

    Brand

    Rolaids
  • Size

    6 oz

    Description

    Phenol/oral anesthetic. Relieves sore throat pain. One touch relief. The Chloraseptic touch. Pharmacist no. 1 recommended. Real relief, real fast. Alcohol free. Aspirin free. Sugar free.

    Identifier

    00378112693558

    SKU/UPC

    37811269355

    Manufacturer

    Prestige Brands

    Brand

    Chloraseptic
  • Size

    16 ct

    Identifier

    00070038201939

    SKU/UPC

    7003820193
  • Size

    1 ea

    Description

    NyQuil SEVERE Cold & Flu delivers maximum symptom-fighting ingredients to relieve your ugliest, nastiest, roughest, toughest cold symptoms at night.* The powerful NyQuil relief you trust now with a decongestant (nasal congestion relief). Maximum strength nighttime cold & flu relief. Nighttime The powerful NyQuil relief you trust now with a decongestant (nasal congestion relief).

    Identifier

    00323900038387

    SKU/UPC

    32390003838

    Manufacturer

    PROCTER & GAMBLE

    Brand

    VICKS
  • Size

    8 oz

    Description

    Country of Origin: UNITED STATES OF AMERICA Organic: 95%+ Organic

    Identifier

    00022506123571

    SKU/UPC

    2250612357

    Manufacturer

    Hain Celestial Group

    Brand

    SPECTRUM ESSENTIALS
  • Size

    8 oz

    Description

    Other Information: Each 15 ml Tablespoonful Contains: potassium 5 mg, sodium 9 mg. Each 15 ml Tablespoonful Contains: total salicylates 130 mg. Do not use if inner seal is broken or missing. Misc: Bismuth Subsalicylate. Relieves 7 types of stomach ailments. Contains salicylates. 262 mg bismuth subsalicylate per 15 ml. www.chattem.com.

    Identifier

    00041167400029

    SKU/UPC

    4116740002

    Manufacturer

    Chattem

    Brand

    Kaopectate
  • Size

    4 oz

    Description

    Dimetapp® Children's Cough Plus Cold Grape Flavor. Chlorpheniramine maleate (Antihistamine). Dextromethorphan HBr (Cough suppressant). Up to 8 hours of cough control. Long acting cough plus cold. Relieves nasal symptoms: Runny nose. Sneezing. Plus other symptoms: Itchy, watery eyes. Cough. For ages 6 yrs. & over. Alcohol-free. Grape flavor. 4 fl oz (118 ml ). We pledge to you the Dimetapp® products contain only high quality ingredients and meet strict standards of quality and safety. You can trust Dimetapp® products for your family. Uses: Temporarily relieves cough due to minor throat and bronchial irritation as may occur with a cold. Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: Runny nose. Sneezing. Itchy, watery eyes. Itching of the nose or throat. Questions or Comments Call weekdays from 9 AM to 5 PM EST at 1-800-762-4675. For most recent product information, Visit www.dimetapp.com. © 2014 Pfizer Inc.

    Identifier

    00300312238130

    SKU/UPC

    30031223813

    Manufacturer

    Pfizer Consumer Healthcare

    Brand

    Dimetapp
  • Size

    30 pk

    Description

    Dietary Supplement. Flavored fizzy drink mix with natural flavors. Essential nutrients. Antioxidants. Vitamin C. Manganese. Zinc. 7 B vitamins. Electrolytes. Caffeine free. Gluten free. Vegetarian. Natural sweeteners. Natural sweeteners & flavors. Naturally-sourced colors. Consumer Line: 1.888.425.2362. emergenc.com. Immune Support: 1,000 mg of vitamin C plus other antioxidants zinc and manganese support your immune system. Energy: 7 B vitamins including B1, B2, B3, B5, B6, B9 and B12 enhance energy naturally without caffeine. Electrolytes: Great for post-workout, replace key electrolytes lost through perspiration. Naturally, it's good for you! Sure, tangerine is the slightly sweeter and slightly petite-er cousin of the orange. But it's always big on fruity goodness. With each sip, you can feel the essential nutrients flow through your body in a wave of Emergen-C rejuvenation. If feeling good is your thing, you found the right box. Charity: Water: We are committed to providing clean and safe drinking water to people in developing countries, and your support makes a difference. Learn more at emergenc.com/charitywater. Feel the good. Get your free samples at emergenc.com! While supplies last. See emergenc.com for limitations. Antioxidants (vitamin C, zinc and manganese). FSC: Mix - Packaging from responsible sources. www.fsc.org. Our boxes are printed with vegetable-based inks. Recyclable. This box is recyclable. (These statements have not been evaluated by the Food and Drug Administration. This product is not intended to diagnose, treat, cure or prevent any disease.)

    Identifier

    00076314302024

    SKU/UPC

    7631430202

    Manufacturer

    Alacer

    Brand

    Emergen C
  • Size

    100 ct

    Identifier

    00070038602699

    SKU/UPC

    7003860269
  • Size

    100 ct

    Description

    Dietary Supplement. List No. 1285. L200. USP verified dietary supplement. Essential for carbohydrate, protein and amino acid metabolism. No. 1 pharmacist recommended (Based on Pharmacy Times Survey of pharmacists recommending Letter Vitamin Supplements). Essential for carbohydrate, protein and amino acid metabolism - Vitamin B6 plays a role in converting food into cellular energy. It is also essential in red blood cell formation. No color added. No artificial flavors. No preservatives. No yeast or starch. Gluten free. www.NatureMade.com. USP has tested and verified ingredients, potency and manufacturing process. USP sets official standards for dietary supplements. www.uspverified.org. (These statements have not been evaluated by the Food and Drug Administration. This product is not intended to diagnose, treat, cure or prevent any disease.)

    Identifier

    00031604012854

    SKU/UPC

    3160401285

    Manufacturer

    Nature Made Nutritional Products

    Brand

    Nature Made
  • Size

    1 ea

    Description

    Other Information: Each tablet contains: calcium (270 mg), magnesium (55 g). Misc: Antacid/Calcium & Magnesium Supplement. Goes to work instantly. Naturally & artificially flavored. A Sanofi company.

    Identifier

    00041167100110

    SKU/UPC

    4116710011

    Manufacturer

    Chattem

    Brand

    Rolaids
  • Size

    60 ct

    Description

    Dietary Supplement. List No. 1496. L200. USP verified. With other natural flavors. Helps support the immune system. No. 1 pharmacist recommended (Based on Pharmacy Times Survey of pharmacists recommending Letter Vitamin Supplements). Easy and great tasting source of vitamin C which also helps neutralize free radicals and helps iron get absorbed in the body. No color added. No artificial flavors. No preservatives. No yeast. USP has tested and verified ingredients, potency and manufacturing process. USP sets official standards for dietary supplements. www.uspverified.org. (These statements have not been evaluated by the Food and Drug Administration. This product is not intended to diagnose, treat, cure or prevent any disease.)

    Identifier

    00031604014964

    SKU/UPC

    3160401496

    Manufacturer

    Nature Made Nutritional Products

    Brand

    Nature Made
  • Size

    60 ct

    Identifier

    00070038603382

    SKU/UPC

    7003860338
  • Size

    30 pk

    Description

    Acai ahsighEE is tough to pronounce but so easy to love. Thats because Emergence Acai is loaded with antioxidant power, making it as beneficial as it is delicious. Country of Origin: USA Weight (lbs): 0.73

    Identifier

    00076314302062

    SKU/UPC

    7631430206

    Manufacturer

    Alacer Corp

    Brand

    Emergen-C
  • Size

    20 ct

    Description

    Misc: Aspirin free and caffeine-free with acetaminophen, pamabrom & pyrilamine maleate. For complete relief of cramps; headache; backache; irritability; bloating. Questions or comments? www.chattem.com. www.pamprin.com. Made in Canada.

    Identifier

    00041167300121

    SKU/UPC

    4116730012

    Manufacturer

    Chattem

    Brand

    Pamprin
  • Size

    1 ea

    Description

    Theraflu® Daytime Severe Cold & Cough Packets Berry Infused with Menthol & Green Tea Flavors. Acetaminophen - pain reliever/fever reducer. Dextromethorphan HBr - cough suppressant. Phenylephrine HCl - nasal decongestant. Nasal congestion. Sore throat pain. Cough. Headache. Body ache. Fever. Parents: Learn about teen medicine abuse. Uses: Temporarily relieves these symptoms due to a cold: Minor aches and pains. Minor sore throat pain. Headache. Nasal and sinus congestion. Cough due to minor throat and bronchial irritation. Temporarily reduces fever. Theraflu® provides powerful relief from your severe cold and flu symptoms. Novartis. Questions or comments Call 1-800-452-0051. www.stopmedicineabuse.org. www.theraflu.com. ©2014.

    Identifier

    00300677917060

    SKU/UPC

    30067791706

    Manufacturer

    Novartis Consumer Health, Inc.

    Brand

    Theraflu
  • Size

    30 pk

    Description

    Country of Origin: UNITED STATES OF AMERICA

    Identifier

    00076314302079

    SKU/UPC

    7631430207

    Manufacturer

    Alacer Corp

    Brand

    EMERGEN-C
  • Size

    130 ct

    Identifier

    00070038202394

    SKU/UPC

    7003820239
  • Size

    30 pk

    Description

    Dietary Supplement. Flavored fizzy drink mix with other natural flavors. Essential nutrients. Antioxidants. Vitamin C. Manganese. Zinc. 7 B vitamins. Electrolytes. Caffeine free. Gluten free. Vegetarian. Natural sweeteners. Natural sweeteners & flavors. Naturally-sourced colors. Consumer Line: 1.888.425.2362. emergenc.com. Immune Support: 1,000 mg of vitamin C plus other antioxidants zinc and manganese support your immune system. Energy: 7 B vitamins including B1, B2, B3, B5, B6, B9 and B12 enhance energy naturally without caffeine. Electrolytes: Great for post-workout, replace key electrolytes lost through perspiration. Naturally, it's good for you! It's sweet; it's nutritious; it's berry-licious. In other words, it really puts the razz in raspberry. With each sip, you can feel the essential nutrients flow through your body in a wave of Emergen-C rejuvenation. If feeling good is your thing, you found the right box. Charity: Water: We are committed to providing clean and safe drinking water to people in developing countries, and your support makes a difference. Learn more at emergenc.com/charitywater. Feel the good. Get your free samples at emergenc.com! While supplies last. See emergenc.com for limitations. Antioxidants (vitamin C, zinc and manganese). FSC: Mix - Packaging from responsible sources. www.fsc.org. Our boxes are printed with vegetable-based inks. Recyclable. This box is recyclable. (This statement has not been evaluated by the Food and Drug Administration. This product is not intended to diagnose, treat, cure or prevent any disease.)

    Identifier

    00076314302017

    SKU/UPC

    7631430201

    Manufacturer

    Alacer

    Brand

    Emergen C